# SDR WWMA9700151

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N231LN
- Make and model: Saab 340B
- Aircraft serial: 340B231
- System (JASC): 5220 · Emergency Exits
- Part: Handle Cover
- Condition: Loose
- Location: Emer Exit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRONT EMERGENCY EXIT HANDLE COVER CAME UNDONE.  MAINTENANCE INSTALLED EXIT HANDLE COVER AND LOCK WIRED WITH BREAK AWAY WIRE.
